# SDR SWIA200617250

- Difficulty date: October 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 9,623 hours, 7,968 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Failed
- Location: Apu Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN COCKPIT WHEN APU IS USED.  REPLACED FUEL SOLENOID VALVE IAW MM 49-31-05.  OPERATIONAL CHECKS GOO, PN 692545-17.
